Opuscula Mathematica
Opuscula Math. 35, no. 4 (), 427-443
http://dx.doi.org/10.7494/OpMath.2015.35.4.427
Opuscula Mathematica

More on the behaviors of fixed points sets of multifunctions and applications



Abstract. In this paper, we study the behaviors of fixed points sets of non necessarily pseudo-contractive multifunctions. Rather than comparing the images of the involved multifunctions, we make use of some conditions on the fixed points sets to establish general results on their stability and continuous dependence. We illustrate our results by applications to differential inclusions and give stability results of fixed points sets of non necessarily pseudo-contractive multifunctions with respect to the bounded proximal convergence.
Keywords: multifunction, fixed point, Pompeiu-Hausdorff metric, bounded proximal convergence, differential inclusion.
Mathematics Subject Classification: 26E25, 34A12, 34A60, 54C60.
Cite this article as:
Boualem Alleche, Khadra Nachi, More on the behaviors of fixed points sets of multifunctions and applications, Opuscula Math. 35, no. 4 (2015), 427-443, http://dx.doi.org/10.7494/OpMath.2015.35.4.427
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.